# SDR CA190321004

- Difficulty date: March 20, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 13,184 hours
- Engine: Cont IO240B
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: R6533514A5
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION AND TROUBLESHOOTING OF A OIL LEAK, AFTER CLEANING THE ENGINE AND GROUND RUN, OIL WAS OBSERVED UNDER THE FUEL PUMP AND WET AT THE GASKET SEAM OF THE PHENOLIC SPACER. (TC# 20190321004)
